# SDR MASA20211129583

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: Dented
- Location: Fs319.70 - Fs333
- Part time: 43,564 hours, 34,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE LOWER SKIN PANEL BETWEEN FS319.70 - FS333.0 & STR22L - STR23L WAS FOUND WITH TWO DENTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01, FIGURE 53-21-01-991-802, ITEM 1, EA69-2021-195.
